# SDR ASAA2017082021682

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,510 hours, 10,801 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED RESET IAW QRH. SATCOM OPS RESTORED NORMAL.
